# SDR UALA2010042901442

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 38,828 hours, 15,755 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653117
- Part serial: 348397
- Condition: Leaking
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT FWD WINDOW SQUEAL AT TOP MIDDLE THIRD OF WINDOW JUST BELOW FRAME.  IAW CREW, BETWEEN 33000FT AND 35000 FT 7.9 DIFF PSI TO 8.0 DIFF PSI.  NOISE HAPPENS AT LOCATION SPECIFIED. BELOW 33,000 FT 7.9 DIFF PSI OR LESS NOISE GOES AWAY. REMOVED CAPT WINDOW, INSTALLED NEW WINDOW. NEED TO INSTALL CTR RETAINER, TORQUE ALL FASTENERS, RESEAL AND INSTALL FLIGHT DECK SHROUDS. SQUEAL RETURNED. REPLACED CAPTS WINDSHIELD (2ND TIME).
